0

votes

Natural CALM Can it cause severe leg pain?

Answered on August 19, 2014
Created August 27, 2012 at 4:03 PM

I have been taking Natural CALM for a few weeks now and I am experiencing the worst knee/ leg pain ever! I have also had vivd dreams, gas issues and diarea problems. The pain in my legs is really scary. Anyone else ever had this???

Cedd9d9c3600fda00379234f97032596

(0)

on August 27, 2012
at 06:14 PM

I have stopped taking it.

  • Cedd9d9c3600fda00379234f97032596

    asked by

    (0)
  • Views
    2.4K
  • Last Activity
    1280D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

2 Answers

1
Cfc7dee889a66db9cd76c4f348109294

on August 27, 2012
at 04:14 PM

Maybe I'm stating the obvious, but stop taking natural calm if you are having these symptoms. I have had leg cramps if I take Natural Calm for too long. I now only take a very small dose for a few days at a time when I need it. Lay off it. You can definitely overdo it. If you really think you need to supp mg, try other formulas/brands. Some can't handle mg citrate.

Cedd9d9c3600fda00379234f97032596

(0)

on August 27, 2012
at 06:14 PM

I have stopped taking it.

0
88721bda318289a6e6efb215cd6ba2cd

on August 27, 2012
at 04:32 PM

If you are having diarrhea you are taking to much for your body to handle. I would reduce the dose greatly and slowly build back or stop taking all together, readjust, and then choose if you wish to continue. the only side effect of magnesium is a whole lot of pooping, the leg and knee thing I can not speak on. I personally love Natural Calm, its quick and easy in to the system. I hope it gets solved and sorted quickly. here is a write up on the side effect of Mag. http://www.side-effects-site.com/magnesium-side-effects.html

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!